Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Counting lattice points in compactified moduli spaces of curves

Norman Do and Paul Norbury

Geometry & Topology 15 (2011) 2321–2350
Bibliography
1 G Bini, J Harer, Euler characteristics of moduli spaces of curves, J. Eur. Math. Soc. $($JEMS$)$ 13 (2011) 487 MR2746773
2 B Eynard, N Orantin, Invariants of algebraic curves and topological expansion, Commun. Number Theory Phys. 1 (2007) 347 MR2346575
3 I P Goulden, S Litsyn, V Shevelev, On a sequence arising in algebraic geometry, J. Integer Seq. 8 (2005) MR2177086
4 J Harer, D Zagier, The Euler characteristic of the moduli space of curves, Invent. Math. 85 (1986) 457 MR848681
5 M Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992) 1 MR1171758
6 Y I Manin, Generating functions in algebraic geometry and sums over trees, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 401 MR1363064
7 M Mulase, M Penkava, Ribbon graphs, quadratic differentials on Riemann surfaces, and algebraic curves defined over $\wwbar{\mathbf{Q}}$, Asian J. Math. 2 (1998) 875 MR1734132
8 P Norbury, Counting lattice points in the moduli space of curves, Math. Res. Lett. 17 (2010) 467 MR2653682
9 P Norbury, Cell decompositions of moduli space, lattice points and Hurwitz problems, to appear in Handbook of Moduli
10 P Norbury, String and dilaton equations for counting lattice points in the moduli space of curves, to appear in Trans. Amer. Math. Soc.
11 R C Penner, Perturbative series and the moduli space of Riemann surfaces, J. Differential Geom. 27 (1988) 35 MR918455
12 K Strebel, Quadratic differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 5, Springer (1984) MR743423
13 E Witten, Two-dimensional gravity and intersection theory on moduli space, from: "Surveys in differential geometry (Cambridge, MA, 1990)", Lehigh Univ. (1991) 243 MR1144529
14 D Zvonkine, Strebel differentials on stable curves and Kontsevich's proof of Witten's conjecture arXiv:math/0209071v2